# SDR 9500339876

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Contl Box
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR RED UNSAFE LIGHT ILLUMINATED ON APPROACH INTO DTW.  LIGHT EXTINGUISHED WHEN GEAR WAS EXTENDED. EMERGENCY EQUIPMENT WAS CALLED OUT AS A PRECAUTION AND AIRCRAFT LANDED SAFELY WITHOUT INCIDENT.  REPLACED NOSE GEAR UPLOCK SENSOR AND PROXIMITY CONTROL BOX.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
